# SDR SIMA20140808001

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 26,747 hours, 23,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EXTERNAL EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
